Electron. J. Diff. Equ., Vol. 2015 (2015), No. 178, pp. 1-14.

Existence of solutions for p-Laplacian equations with electromagnetic fields and critical nonlinearity

Zhongyi Zhang

In this article, we study the perturbed p-Laplacian equation problems with critical nonlinearity in R^N. By using the concentration compactness principle and variational method, we establish the existence and multiplicity of nontrivial solutions of the least energy.

Submitted December 28, 2014. Published June 27, 2015.
Math Subject Classifications: 58E05, 58E50.
Key Words: p-Laplacian equation; critical nonlinearity; magnetic fields; variational methods.

Show me the PDF file (268 KB), TEX file, and other files for this article.

Zhongyi Zhang
College of Mathematics, Jilin University
Changchun 130011, Jilin, China
email: zhyzhang66@163.com

Return to the EJDE web page